Journal of Nonlinear Mathematical Physics

Volume 15, Issue 2, August 2008, Pages 152 - 161

Lagrangian formulation of a generalized Lane-Emden equation and double reduction

Authors
C. Masood KHALIQUE 0, Fazal M. MAHOMED 1, Ben MUATJETJEJA 2
0International Institute for Symmetry Analysis and Mathematical Model ling Department of Mathematical Sciences, North-West University, Mafikeng Campus
1Centre for Differential Equations, Continuum Mechanics and Applications School of Computational and Applied Mathematics, University of the Witwatersrand
2Centre for Differential Equations, Continuum Mechanics and Applications School of Computational and Applied Mathematics, University of the Witwatersrand
Available Online 19 August 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.2.3How to use a DOI?
Abstract
We classify the Noether point symmetries of a generalized Lane-Emden equation. We obtain first integrals of the various cases which admit Noether point symmetry and find reduction to quadratures for these cases. Three new cases are found for the function f (y). One of them is f (y) = ?y r, where r
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 2
Pages
152 - 161
Publication Date
2008/08
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - C. Masood KHALIQUE
AU  - Fazal M. MAHOMED
AU  - Ben MUATJETJEJA
PY  - 2008
DA  - 2008/08
TI  - Lagrangian formulation of a generalized Lane-Emden equation and double reduction
JO  - Journal of Nonlinear Mathematical Physics
SP  - 152
EP  - 161
VL  - 15
IS  - 2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2008.15.2.3
DO  - https://doi.org/10.2991/jnmp.2008.15.2.3
ID  - KHALIQUE2008
ER  -